# SDR SWIA200515459

- Difficulty date: August 24, 2005
- Submitted: August 26, 2005
- Operation: Air carrier
- Aircraft: N963SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7865
- Aircraft time: 4,386 hours, 3,903 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Condition: Broken
- Location: Rudder
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING RUDDER TRIM TEST, RUDDER TRIM STICKS NL.  REPAIRED WIRE ON RUDDER TRIM SWITCH, OPERATIONAL CHECK GOOD.
